Panadol NightPain Tablets Pack of 20

Panadol NightPain Tablets Pack of 20
Limited Stock

Panadol NightPain Tablets Pack of 20

£3.45 Save: £1.01 RRP: £4.46 Save: £1.01 Was: £3.99

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Panadol
Code: 2342590
Weight: 40g (includes packaging)

Description

Panadol NightPain with Paracetamol and Diphenhydramine provides effective relief from night time pain to help you feel better and sleep better.

  • Headache
  • Toothache
  • Neuralgia
  • Rheumatic and muscle pains
  • Period pain
  • Migraine
  • Backache

Directions

For oral use at bedtime only.

Adults and children 12 years and over:

Take two tablets about 20 minutes before bedtime.

Do not take more than 2 tablets in 24 hours.

Do not give to children under 12 years unless your doctor tells you to.

Do not take Panadol NightPain for more than 7 consecutive nights without consulting your doctor.

Warnings

Do not take more than 2 tablets in 24 hours.

Do not give to children under 12 years unless your doctor tells you to.

Do not take Panadol NightPain for more than 7 consecutive nights without consulting your doctor.

Do not exceed the stated dose.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not take:
Within 4 hours of other paracetamol-containing medicines.
With other antihistamine-containing products.
If you are pregnant, breast feeding or receiving prescribed medicines unless your doctor tells you to.

Contains paracetamol. Do not take with any other paracetamol-containing products.

Consult your doctor:
If your headaches become persistent, see your doctor.
If symptoms persist consult your doctor.

Warning. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

Keep out of the sight and reach of children.

Ingredients

Each Panadol NightPain Tablet contains the active ingredients Paracetamol 500mg and Diphenhydramine Hydrochloride 25mg.

Also contains: Lactose Monohydrate, Potassium Sorbate (E 202), Hypromellose (E 464), Titanium Dioxide (E 171), Brilliant Blue FCF (E 133) and Indigo Carmine (E 132).

You may also like